Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 43, NWS Melbourne, FL

December 8, 2016

NWS Melbourne, FL issued this small craft advisory at Dec 8, 2016, 3:42 AM EST. It took effect at Dec 8, 2016, 10:00 PM EST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Dec 8, 2016, 3:42 AM EST (08:42 UTC)
In effect from
Dec 8, 2016, 10:00 PM EST
Expired
Dec 12, 2016, 4:00 AM EST
In force
3 days
Issued by
NWS Melbourne, FL

The text

As transmitted.

550 
WHUS72 KMLB 080842
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
342 AM EST THU DEC 8 2016

AMZ550-552-570-572-090900-
/O.NEW.KMLB.SC.Y.0043.161209T0300Z-161210T1600Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
342 AM EST THU DEC 8 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
11 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
11 AM EST SATURDAY. 

* WINDS...NORTHERLY WINDS WILL INCREASE TO 15 TO 20 KNOTS LATE
  THIS EVENING AND OVERNIGHT BEHIND A PASSING COLD FRONT. WINDS
  WILL THEN REMAIN ELEVATED...INCREASING UP TO AROUND 20 KNOTS
  INTO FRIDAY NIGHT AND EARLY SATURDAY AS THEY VEER TO THE
  NORTHEAST.

* WAVES/SEAS...SEAS WILL INCREASE UP TO 5 TO 7 FEET TONIGHT AND
  FRIDAY...THEN CONTINUE TO BUILD UP TO 8 TO 9 FEET OFFSHORE INTO
  FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-090900-
/O.NEW.KMLB.SC.Y.0043.161209T1200Z-161210T1600Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
342 AM EST THU DEC 8 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM FRIDAY TO 11 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM FRIDAY TO 11 AM EST
SATURDAY. 

* WINDS...NORTHERLY WINDS WILL INCREASE TO 15 TO 20 KNOTS EARLY
  FRIDAY BEHIND A PASSING COLD FRONT. WINDS WILL THEN REMAIN
  ELEVATED...INCREASING UP TO AROUND 20 TO 25 KNOTS INTO FRIDAY
  NIGHT AND EARLY SATURDAY AS THEY VEER TO THE NORTHEAST.

* WAVES/SEAS...SEAS WILL INCREASE UP TO 5 TO 7 FEET FRIDAY...THEN
  CONTINUE TO BUILD UP TO 8 TO 9 FEET OVER THE GULF STREAM INTO
  FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
469 
WHUS72 KMLB 090738
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
238 AM EST FRI DEC 9 2016

AMZ550-570-100900-
/O.EXT.KMLB.SC.Y.0043.000000T0000Z-161210T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
238 AM EST FRI DEC 9 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY...

* WINDS...NORTHERLY WINDS WILL REMAIN AROUND 20 KNOTS INTO EARLY
  SATURDAY AS THEY VEER TO THE NORTHEAST.

* WAVES/SEAS...SEAS 5 TO 7 FEET WILL BUILD UP TO 8 TO 9 FEET
  OFFSHORE INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-572-100900-
/O.EXT.KMLB.SC.Y.0043.000000T0000Z-161210T2100Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
238 AM EST FRI DEC 9 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SATURDAY...

* WINDS...NORTHERLY WINDS 15 TO 20 KNOTS WILL INCREASE UP TO
  AROUND 20 KNOTS INTO TONIGHT AND EARLY SATURDAY AS THEY VEER TO
  THE NORTHEAST.

* WAVES/SEAS...SEAS WILL INCREASE UP TO 5 TO 7 FEET TODAY...THEN
  CONTINUE TO BUILD UP TO 8 TO 9 FEET OFFSHORE INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-100900-
/O.EXT.KMLB.SC.Y.0043.161209T0900Z-161210T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
238 AM EST FRI DEC 9 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SATURDAY...

* WINDS...NORTHERLY WINDS WILL INCREASE TO 15 TO 20 KNOTS EARLY
  TODAY BEHIND A PASSING COLD FRONT. WINDS WILL THEN REMAIN
  ELEVATED...INCREASING UP TO AROUND 20 KNOTS INTO TONIGHT AND
  EARLY SATURDAY AS THEY VEER TO THE NORTHEAST.

* WAVES/SEAS...SEAS WILL INCREASE UP TO 5 TO 7 FEET TODAY...THEN
  CONTINUE TO BUILD UP TO 8 TO 9 FEET OVER THE GULF STREAM TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
401 
WHUS72 KMLB 100902
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
402 AM EST SAT DEC 10 2016

AMZ550-570-101015-
/O.EXP.KMLB.SC.Y.0043.000000T0000Z-161210T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
402 AM EST SAT DEC 10 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

AMZ552-555-572-575-110900-
/O.EXT.KMLB.SC.Y.0043.000000T0000Z-161211T0900Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
402 AM EST SAT DEC 10 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS...NORTHERLY WINDS 15 TO 20 KNOTS WILL OCCUR TODAY AND
  TONIGHT AS THEY VEER TO THE EAST.

* WAVES/SEAS...SEAS 6 TO 7 FEET TODAY AND INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
569 
WHUS72 KMLB 102015
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
315 PM EST SAT DEC 10 2016

AMZ555-575-110930-
/O.EXT.KMLB.SC.Y.0043.000000T0000Z-161211T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
315 PM EST SAT DEC 10 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SUNDAY...

* WINDS...NORTHEAST WINDS 15 TO 20 KNOTS WILL BECOME EAST
  OVERNIGHT NEAR 20 KNOTS LATE TONIGHT AND SUNDAY.

* WAVES/SEAS...SEAS UP TO 6 TO 8 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-572-110900-
/O.CON.KMLB.SC.Y.0043.000000T0000Z-161211T0900Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
315 PM EST SAT DEC 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS...NORTHEAST WINDS TO 15 TO 20 KNOTS WILL BECOME EAST LATE
 TONIGHT.

* WAVES/SEAS...SEAS UP TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

15
392 
WHUS72 KMLB 110847
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
347 AM EST SUN DEC 11 2016

AMZ552-572-111500-
/O.EXT.KMLB.SC.Y.0043.000000T0000Z-161211T1500Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
347 AM EST SUN DEC 11 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...EAST WINDS AROUND 20 KNOTS WILL DIMINISH TO 10 TO 15
  KNOTS BY AFTERNOON.

* WAVES/SEAS...SEAS UP TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 KNOTS AND
HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL
CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-112100-
/O.CON.KMLB.SC.Y.0043.000000T0000Z-161211T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
347 AM EST SUN DEC 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...EAST WINDS AROUND 20 KNOTS THROUGH TODAY.

* WAVES/SEAS...SEAS UP TO 6 TO 8 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
239 
WHUS72 KMLB 111441
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
941 AM EST SUN DEC 11 2016

AMZ552-572-112100-
/O.EXT.KMLB.SC.Y.0043.000000T0000Z-161211T2100Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
941 AM EST SUN DEC 11 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...EAST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...SEAS UP TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 KNOTS AND
HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL
CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-112100-
/O.CON.KMLB.SC.Y.0043.000000T0000Z-161211T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
941 AM EST SUN DEC 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...EAST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...SEAS UP TO 6 TO 8 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
940 
WHUS72 KMLB 112011
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
311 PM EST SUN DEC 11 2016

AMZ552-555-572-575-120900-
/O.EXT.KMLB.SC.Y.0043.000000T0000Z-161212T0900Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
311 PM EST SUN DEC 11 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS...EAST TO SOUTHEAST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...SEAS UP TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 KNOTS AND
HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL
CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 8, 3:18 AM EST, 24 minutes earlier.

Area forecast discussion, Dec 8, 3:18 AM EST, 24 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
318 AM EST Thu Dec 8 2016

.DISCUSSION...

Currently...Clear skies and light boundary layer winds will continue
to produce patchy fog through sunrise. Localized visibilities around
a quarter of a mile or less may be possible through early morning,
but once daytime heating sets in, any fog/stratus should dissipate
by 9-10am.

Today-Tonight...Strong area of high pressure building down over the
central U.S. will increase N/NW winds over the area up to around 10
mph this afternoon. A stronger cold front will then begin to cross
central Florida into late this evening, increasing northerly surface
winds even further up to 10-15 mph. Just above the surface W/SW
winds will gradually increase moisture northward of stalled boundary
over south Florida. Enough moisture and isentropic lift may exist to
generate area of light rain/showers across Okeechobee County and
southern Treasure Coast this afternoon. However best chance for
precipitation (up to 30-40%) will be into tonight, mainly south of
Orlando, where greater moisture and isentropic lift will exist ahead
of southward moving stronger cold front. Rainfall amounts are
forecast to be light with any of this precipitation, mainly around
a tenth of an inch or less.

Greatest cloud cover producing partly to mostly cloudy skies will
exist across Okeechobee County and the southern Treasure Coast
today, while farther north skies will be mostly sunny. Highs will be
closer to normal, in the low to mid 70s over much of the region.
Cloud cover will then increase across all of central Florida into
tonight, with temperatures falling into the 50s most locations,
except mid to upper 40s across Lake/interior Volusia counties behind
the cold front.

Friday...Ongoing isentropic lift will continue to produce a swath of
mid level cloudiness across the region. Better lift and deeper
moisture suggests measurable rain chances will remain confined south
of a line from Lake Kissimmee to Melbourne through midday before
shifting south toward Okeechobee/Martin/St. Lucie counties into the
remainder of the afternoon. Considerable cloudiness areawide and
cold air advection from the north will make it feel rather raw,
especially in areas that see light rain. Highs below normal, ranging
from the lower 60s north to upper 60s to near 70 srn sections.

Friday night...Northerly flow will keep interior areas chilly with
lows into the 40s with mainly 50s from the Cape south along the
coast. Low level flow will veer from the NNE to NE with a slight
chance for onshore moving Atlantic showers for St Lucie/Martin
counties.

Saturday-Sunday...High pressure near the Carolina coast Saturday
will move offshore into the Atlantic Sunday. NE low level winds Sat
will veer to ESE/SE by Sunday. Highs Sat in the upper 60s/lwr 70s
will warm to 75-80 by Sunday. A very dry airmass will linger above
H7 with low level moisture return from the Atlantic support isolated
Atlc showers some of which may move onshore along the coast by
Sunday before dissipating.

Extended...High pressure will move off the US east coast early next
week. A weak frontal boundary will approach central FL late Monday
with moisture just high enough to include a mentionable (20%) rain
chance near the coast and Atlantic waters. Differences between the
guidance emerge during the midweek time frame as a longwave trough
tries to establish itself over the eastern half of the U.S. The
strength and timing of the next front will be highly dependent on
the eventual evolution of the trough.

&&

.AVIATION...Patchy/Areas of fog will produce tempo MVFR/IFR, locally
LIFR conditions through early this morning. Fog/Stratus will then
diminish by 14-15Z, with VFR conds generally expected through the
rest of the day into tonight. Best chance for precipitation ahead of
next frontal passage will be south of Orlando into tonight, but
rainfall is expected to be light with only tempo visibility
reductions to MVFR expected. For now will leave mention limited to
VCSH in southern TAF sites.

&&

.MARINE...

Today-Tonight...N/NW winds up to 10-15 knots today will increase
further into tonight as a stronger cold front begins to move through
the region. Wind surge up to around 20 knots behind the front will
make it as far south as the Brevard County waters later into
tonight, with seas building up to 6-7 feet. A Small Craft Advisory
will go into effect north of Sebastian Inlet beginning late this
evening for these hazardous boating conditions.

Friday/Friday Night...North wind surge will bring both winds and
seas to advisory criteria through the period. Winds to near 20 knots
will build seas up to 7 to 9 feet offshore and in the Gulf Stream.

Weekend...Winds veer to the northeast Saturday while subsiding to
around 15 knots over the northern waters and 15-20 knots over the
central and southern waters. Advisory conditions will linger across
the central and southern waters into Saturday, with poor boating
conditions continuing into Sunday. Winds veering to the ESE/SE
Sunday will still stay up near 15 knots with seas 4-6 feet.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  71  50  62  48 /   0  10  10   0
MCO  74  52  62  50 /   0  20  10   0
MLB  75  55  68  56 /  10  30  20  10
VRB  76  57  69  60 /  10  30  30  10
LEE  72  49  61  43 /   0  10  10   0
SFB  74  51  63  48 /   0  10  10   0
ORL  74  53  62  50 /   0  20  10   0
FPR  77  59  71  60 /  20  30  30  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 10 PM this evening to 11 AM EST
     Saturday for Flagler Beach to Volusia-Brevard County Line 0-
     20 nm-Flagler Beach to Volusia-Brevard County Line 20-60 nm-
     Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
     Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

     Small Craft Advisory from 7 AM Friday to 11 AM EST Saturday for
     Sebastian Inlet to Jupiter Inlet 0-20 nm-Sebastian Inlet to
     Jupiter Inlet 20-60 nm.

&&

SHORT TERM/AVIATION...Weitlich
LONG TERM....Ulrich
Hazardous weather outlook, Dec 7, 6:00 PM EST, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
600 PM EST WED DEC 7 2016

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-081000-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
600 PM EST WED DEC 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.DENSE FOG/SMOKE IMPACT...
PATCHY FOG WILL DEVELOP ACROSS PORTIONS OF EAST CENTRAL FLORIDA LATE
TONIGHT AND EARLY THURSDAY MORNING. VISIBILITIES MAY BE REDUCED
BELOW A MILE IN PATCHY THICKER FOG LATE OVERNIGHT ALONG AND NORTH OF
I-4. IF YOU ENCOUNTER FOG ON ROADWAYS SLOW DOWN AND ALLOW EXTRA
FOLLOWING DISTANCE BETWEEN YOUR VEHICLE AND THE ONE AHEAD OF YOU.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
A STRONGER COLD FRONT IS FORECAST TO PUSH ACROSS EAST CENTRAL
FLORIDA AND THE ADJACENT ATLANTIC WATERS THURSDAY NIGHT AND
PRODUCE POOR TO HAZARDOUS BOATING CONDITIONS FRIDAY INTO
SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

SEDLOCK

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.